# SDR SWAA2022020132320

- Difficulty date: October 3, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 19,738 hours, 8,351 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO; R/H FLOOR TO SIDEWALL SUPPORT CORRODED BS 727F TO 76O RBL25 / REMOVED R.H ZEE CHANNEL FROM STA. 727F+10' TO 760. REPLACED DAMAGED SECTION WITH BAC1496-377 7075-T6 LOT# 5051578 IAW SRM 53-00-53-2R-5; BOEING DWG 146A7502; IPC 53-42-11-26. SRM 51-40-02-0G-0;4 AND 7 ALODINED AND PRIMED IAW AMM 51-21-41-370-802;3. AMM 51-21-72-370-804;5 IN ANI AREA 1'X1'X.010 ORIG. T=.040 FOUND TO BE OUT
